Alert archive / Missouri / River Flood Warnings in 2015

River Flood Warning 107, NWS St. Louis, MO

July 8, 2015Osage County, Missouri

NWS St. Louis, MO issued this river flood warning at Jul 8, 2015, 11:05 AM CDT for Osage County, Missouri. It took effect at Jul 8, 2015, 5:00 PM CDT. It was in force for 34 hr.

The area

The outline as issued.

The facts

Issued
Jul 8, 2015, 11:05 AM CDT (16:05 UTC)
In effect from
Jul 8, 2015, 5:00 PM CDT
Expired
Jul 10, 2015, 3:24 AM CDT
In force
34 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

County Osage County, MO

The radar

The St Louis radar (KLSX), 120 km from the middle of the area, began a volume at 16:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Maries River at Westphalia (WPHM7). The gauge peaked at 13.50 ft at Jul 9, 2015, 6:00 AM CDT.

actionminormoderate5101507/0807/0907/1007/11
Action stage
8 ft
Minor stage
10 ft
Moderate stage
15 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06927000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

926 
WGUS43 KLSX 081606
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1105 AM CDT WED JUL 8 2015

...The National Weather Service in St. Louis has issued a flood 
warning for the following rivers in Missouri... 

  Maries River near Westphalia

.This Flood Warning is a result of up to 2 inches of rainfall the 
past 24 hours and an additional inch and a quarter inches forecast 
in the next 24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC151-091605-
/O.NEW.KLSX.FL.W.0107.150708T2200Z-150710T0824Z/
/WPHM7.1.ER.150708T2200Z.150709T0000Z.150709T0824Z.NO/
1105 AM CDT WED JUL 8 2015

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Maries River near Westphalia
* from this afternoon to late Thursday night.
* At 10:00 AM Wednesday the stage was 8.2 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast:  Rise above flood stage by late this afternoon and 
  continue to rise to near 11.3 feet by this evening. The river will 
  fall below flood stage by early tomorrow.
* Impact:  At 9.0 feet...County Road 610 begins flooding near the 
  Indian Creek bridge near this height.
* Impact:  At 8.2 feet...The Sestak Slab bridge along the south 
  portion of County Road 521 (near County Road 522) begins flooding 
  near this height.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/09  07/10  07/11  07/12  07/13

Maries River
  Westphalia      10.0    8.23       9.1    4.3    3.3    3.2    2.9


&&


LAT...LON 3827 9202 3827 9194 3846 9194 3850 9197
      3840 9205                       



$$
4 follow-up statements
819 
WGUS83 KLSX 082311
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
611 PM CDT WED JUL 8 2015

...The flood warning continues for the following river in Missouri...
 
  
                  Maries River near
                   ...Westphalia
                   

.This Flood Warning includes another 2.0 inches of rain in the next
24 hours...


PRECAUTIONARY/PREPAREDNESS ACTIONS...


The National Weather Service will monitor this situation and issue follow
up statements as conditions or forecasts change.

Safety message:  Never drive any vehicle through flooded areas.
The water may be too deep to allow for safe passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC151-092311-
/O.EXT.KLSX.FL.W.0107.000000T0000Z-150710T0300Z/
/WPHM7.1.ER.150708T2307Z.150709T0000Z.150709T0300Z.NO/
611 PM CDT WED JUL 8 2015

The Flood Warning continues for
  the Maries River near Westphalia.
* At 5 PM Wednesday the stage was 9.6 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast: The river will rise to near 10.3 feet by this evening.
  The river will fall below flood stage by tonight.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/09  07/10  07/11  07/12  07/13

Maries River
  Westphalia      10.0    9.62       8.7    4.2    3.3    3.2    3.0


&&


LAT...LON 3827 9202 3827 9194 3846 9194 3850 9197
      3840 9205                       



$$
588 
WGUS83 KLSX 090200
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
900 PM CDT WED JUL 8 2015

...The flood warnings continue for the following rivers in Missouri...
 
  
                     Maries River near
                      ...Westphalia

                   
                     Moreau River near
                      ...Jefferson City affecting Cole County 



PRECAUTIONARY/PREPAREDNESS ACTIONS...


Heavy rains could cause river levels to rise even higher than predicted.

The National Weather Service will monitor this situation and issue follow
up statements as conditions or forecasts change.

Safety message:  Never drive any vehicle through flooded areas.
The water may be too deep to allow for safe passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC151-100200-
/O.EXT.KLSX.FL.W.0107.000000T0000Z-150710T1255Z/
/WPHM7.1.ER.150708T2332Z.150709T0600Z.150709T1255Z.NO/
900 PM CDT WED JUL 8 2015

The Flood Warning continues for
  the Maries River near Westphalia.
* At 8 PM Wednesday the stage was 11.1 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast:  The river will rise to near 13.0 feet by after midnight tomorrow.
  The river will fall below flood stage tomorrow morning.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/09  07/10  07/11  07/12  07/13

Maries River
  Westphalia      10.0   11.12      10.4    3.7    3.1    3.2    3.0


&&


LAT...LON 3827 9202 3827 9194 3846 9194 3850 9197
      3840 9205                       



$$

MOC051-100200-
/O.CON.KLSX.FL.W.0112.000000T0000Z-150710T1933Z/
/JCMM7.1.ER.150708T2313Z.150709T1200Z.150709T1933Z.NO/
900 PM CDT WED JUL 8 2015

The Flood Warning continues for
  the Moreau River near Jefferson City.
* At  8:30 PM Wednesday the stage was 18.4 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring.
* Forecast: The river will rise to near 19.0 feet by tomorrow morning.
  The river will fall below flood stage tomorrow early afternoon.
* Impact:  At 19.0 feet...Near this height, Zion Road will be closed.
  This road is about 12 river miles upstream of the gage.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/09  07/10  07/11  07/12  07/13

Moreau River
  Jefferson City  17.0   18.39      19.0    7.3    4.3    3.5    3.1


&&


LAT...LON 3853 9231 3848 9231 3849 9211 3854 9207
      3855 9214                       



$$
962 
WGUS83 KLSX 091351
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
851 AM CDT THU JUL 9 2015

...The flood warning continues for the following rivers in 
Missouri...
 
  Maries River near Westphalia affecting Osage County 

  Moreau River near Jefferson City affecting Cole County 

.This Flood Warning is a result of up to an inch and a half of rain 
the past 24 hours and up to an additional inch forecast in the next 
24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC151-101351-
/O.EXT.KLSX.FL.W.0107.000000T0000Z-150710T1940Z/
/WPHM7.1.ER.150708T2332Z.150709T1131Z.150709T1940Z.NO/
851 AM CDT THU JUL 9 2015

The Flood Warning continues for
  the Maries River near Westphalia
* until Friday afternoon.
* At  8:01 AM Thursday the stage was 13.1 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast:  The river will continue to fall to below flood stage by 
  this afternoon.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/10  07/11  07/12  07/13  07/14

Maries River
  Westphalia      10.0   13.11       7.2    6.8    4.2    3.5    3.2


&&


LAT...LON 3827 9202 3827 9194 3846 9194 3850 9197
      3840 9205                       



$$

MOC051-101350-
/O.EXT.KLSX.FL.W.0112.000000T0000Z-150712T1800Z/
/JCMM7.1.ER.150708T2313Z.150709T1800Z.150711T1800Z.NO/
851 AM CDT THU JUL 9 2015

The Flood Warning continues for
  the Moreau River near Jefferson City
* until Sunday afternoon.
* At  7:30 AM Thursday the stage was 22.0 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast:  The river will continue rising to near 22.8 feet by this
  afternoon. The river will fall below flood stage Saturday early 
  afternoon.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/10  07/11  07/12  07/13  07/14

Moreau River
  Jefferson City  17.0   21.99      13.7   18.2    7.6    4.9    3.8


&&


LAT...LON 3853 9231 3848 9231 3849 9211 3854 9207
      3855 9214                       



$$
798 
WGUS83 KLSX 091852
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
152 PM CDT THU JUL 9 2015

...The flood warning is cancelled for the following rivers in 
Missouri...
 
  Maries River near Westphalia

...The flood warning continues for the following rivers in 
Missouri...
 
  Moreau River near Jefferson City

.This Flood Warning is a result of up to an inch of rain the 
past 24 hours and up to an additional inch forecast in the next 
24 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains could cause river levels to rise even higher than 
predicted.  The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC051-101852-
/O.EXT.KLSX.FL.W.0112.000000T0000Z-150711T1040Z/
/JCMM7.1.ER.150708T2313Z.150710T0000Z.150710T1040Z.NO/
152 PM CDT THU JUL 9 2015

The Flood Warning continues for
  the Moreau River near Jefferson City
* until late Friday night.
* At 12:30 PM Thursday the stage was 23.3 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast:  The river will continue rising to near 23.8 feet by this
  evening. The river will fall below flood stage early tomorrow.
* Impact:  At 23.5 feet...Near this height, Walnut Acres Road near 
  North Moreau Creek will likely need to be closed.  This road is 
  18.3 river miles upstream of the gage.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/10  07/11  07/12  07/13  07/14

Moreau River
  Jefferson City  17.0   23.30      15.8   16.6    7.8    5.1    4.0

&&

LAT...LON 3853 9231 3848 9231 3849 9211 3854 9207
      3855 9214                       


$$

MOC151-091922-
/O.CAN.KLSX.FL.W.0107.000000T0000Z-150710T1940Z/
/WPHM7.1.ER.150708T2332Z.150709T1131Z.150709T1554Z.NO/
152 PM CDT THU JUL 9 2015

The Flood Warning is cancelled for
  the Maries River near Westphalia.
* At  1:00 PM Thursday the stage was 7.8 feet.
* Flood stage is 10.0 feet.
* Fell below flood stage at 10:54 AM Thursday.
* Forecast:  The river will continue to fall to 5.5 feet by tomorrow 
  morning.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/10  07/11  07/12  07/13  07/14

Maries River
  Westphalia      10.0    7.77       5.5    5.9    4.2    3.5    3.2


&&


LAT...LON 3827 9202 3827 9194 3846 9194 3850 9197
      3840 9205                       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jul 8, 5:37 AM CDT, 5 hours 28 minutes earlier.

Area forecast discussion, Jul 8, 5:37 AM CDT, 5 hours 28 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
537 AM CDT WED JUL 8 2015

.SHORT TERM: (THROUGH TONIGHT)
ISSUED AT 344 AM CDT WED JUL 8 2015

FOCUS CONTINUES TO BE RA CHANCES THRU TONIGHT.

SFC LOW CURRENTLY OVER SRN OK IS PROGD TO MOVE NEWD ALONG THE SFC
FNT TODAY AND TONIGHT. THE TRACK OF THIS LOW PRESENTS A NUMBER OF
FCST PROBLEMS THRU TONIGHT. TEMPS WILL BE GREATLY IMPACTED BY THE
TRACK, WITH LOW CLOUDS N OF THE FNT, TEMPS WILL STRUGGLE TO WARM
TODAY. THE BIGGEST QUESTION WILL BE HOW LOW TEMPS WILL DROP THIS
MORNING BEFORE LEVELING OFF. REGARDLESS, IT APPEARS SOME RECORD LOW
MAX TEMPS ARE THREATENED TODAY...SEE CLIMO SECTION BELOW.

AS FOR POPS, MUCH OF THE GUIDANCE IS IN FAIRLY GOOD AGREEMENT. AREA
OF MORE STRATIFORM RA WILL CONTINUE N OF THE FNT. HAVE REDUCED
MENTION OF TS ACROSS THIS AREA TODAY AND TONIGHT, BUT NOT COMPLETELY
REMOVED. AREAS ALONG AND S OF THE FNT TODAY/TONIGHT WILL SEE MORE
CONVECTIVE ELEMENTS. CAN NOT RULE OUT A SEVERE THREAT ACROSS THIS
AREA, MAINLY THIS AFTERNOON INTO EARLY EVENING. HOWEVER, THIS THREAT
WILL BE DEPENDENT UPON AMOUNT OF INSOLATION THIS AFTERNOON S OF THE
FNT.

HAVE EXTENDED THE FFA FOR PORTIONS OF SE MO TO 06Z TONIGHT. GUIDANCE
SEEMS TO BE IN AGREEMENT WITH ANOTHER ROUND IMPACTING THIS AREA THIS
EVENING AS YET ANOTHER S/W MOVES NEWD ALONG THE FNT. WHILE GOING
FORECAST HAS LOWER POPS AFTER MIDNIGHT TONIGHT, THESE POPS MAY NEED
TO BE INCREASED WITH FUTURE UPDATES. THE ECMWF AND 4KM NCEP WRF
SUGGEST ANOTHER ROUND MOVING INTO SRN PORTIONS OF THE CWA LATE
TONIGHT AND INTO THURS. HAVE KEPT HIGH CHANCE POPS GOING FOR NOW.

TILLY

.LONG TERM: (THURSDAY THROUGH TUESDAY)
ISSUED AT 428 AM CDT WED JUL 8 2015

NOT MANY CHANGES TO THE REMAINDER OF THE FORECAST. MDLS CONTINUE
TO PROG UPPER RIDGE BUILDING INTO THE REGION FRI AND INTO EARLY
NEXT WEEK. MDLS PROG THE LOW, CURRENTLY OFF THE WRN COAST, TO
BEGIN TO BREAK DOWN THE UPPER RIDGE ON MON. REGION REMAINS UNDER
NW FLOW THRU THE REMAINDER OF THE FORECAST PERIOD.

HAVE CONTINUED RELATIVELY DRY AND WARM FORECAST THIS WEEKEND WITH
REGION UNDER THE INFLUENCE OF THE UPPER RIDGE. POPS INCREASE AS
NW FLOW RETURNS, BUT TEMPS EXPECTED TO REMAIN LARGELY IN PLACE AS
THE THERMAL RIDGE REMAINS IN PLACE. TEMPS IN GOING FORECAST MAY
NEED TO BE INCREASED, ESP FOR MON WHEN THERMAL RIDGE REALLY BUILDS
INTO THE AREA. HOWEVER, WITH QUESTIONS REGARDING TIMING OF A
CDFNT, WILL KEEP FORECAST SIMILAR TO THE PREV FOR NOW.

TILLY

&&

.AVIATION:  (FOR THE 12Z TAFS THROUGH 12Z THURSDAY MORNING)
ISSUED AT 527 AM CDT WED JUL 8 2015

A WARM FRONT ACROSS SOUTHERN MISSOURI BENDS BACK TO A SURFACE LOW
IN NORTHEAST OKLAHOMA. SHOWERS AND EMBEDDED THUNDERSTORMS ARE
QUICKLY DEVELOPING AND FILLING IN NORTH OF THE FRONT ACROSS THE
OZARKS...CENTRAL MISSOURI AND MOVING TOWARD EAST CENTRAL MISSOURI.
MEANWHILE...A BAND OF LIGHT RAIN EXTENDS WELL NORTHEAST INTO NORTH
CENTRAL ILLINOIS. LATEST GUIDANCE SUGGESTS THAT THE SURFACE LOW
WILL MOVE NORTH THIS MORNING AND THEN EAST ALONG I-70 THIS
AFTERNOON. BELIEVE THAT AREA WILL SEE RAIN MUCH OF THE DAY...WITH
A FINAL PUSH OF THUNDERSTORMS AHEAD OF THE LOW AND TRAILING COLD
FRONT THIS AFTERNOON FROM WEST TO EAST. APPEARS THUNDER MAY BE
LIMITED TO LOCATIONS ALONG AND SOUTH OF I-70. IFR CONDITIONS WILL
EXIST MUCH OF THE DAY NORTH OF THE WARM FRONT...WITH LIFR
CONDITIOSN POSSIBLE IN THE SYSTEMS WAKE TONIGHT. EAST WIND WILL
BECOME SOUTHEAST AND MAYBE EVEN TURN TO THE SOUTH IF THE FRONT
LIFTS FAR ENOUGH NORTH. THEN AS THE LOW PASSES THE WIND WILL TURN
FORM THE WEST AND NORTHWEST.

SPECIFICS FOR KSTL:

SHOWERS WITH EMBEDDED THUNDERSTORMS WILL CONTINUE TO DEVELOP TO
THE SOUTHWEST OF THE TERMINAL AND FILL IN THIS MORNING AS A WARM
FRONT TRIES TO LIFT NORTH FROM SOUTHERN MISSOURI. THIS ACTIVITY
WILL LIKELY DIMINISH BY MIDDAY AND THEN WE EXPECT A LINE OF
THUNDERSTORMS TO DEVELOP BY AFTERNOON AHEAD OF THE SURFACE LOW AND
TRAILING COLD FRONT. EAST WIND WILL BECOME SOUTHEAST...MAYBE
BRIEFLY GO SOUTH IF THE WARM FRONT LIFTS THIS FAR NORTH. FINALLY
THE WIND WILL SHIFT AROUND TO THE WEST AND NORTHWEST IN THE WAKE
OF THE LOW. MVFR CONDITIONS WILL LIKELY LOWER TO IFR CONDITIONS
WITH THE APPROACH OF THE WARM FRONT AND IN THE WAKE OF THE SYSTEM.

CVKING

&&

.CLIMATE:
ISSUED AT 925 PM CDT TUE JUL 7 2015

RECORD LOW MAXES FOR JULY 8TH...

STL   71/1915
COU   69/1945
UIN   73/1994

ALL-TIME RECORD LOW MAX FOR JULY...

STL  66 - 7/14/1990 AND 7/25/2004
COU  63 - 7/10/1905 AND 7/5/1951
UIN  65 - 7/10/1905 AND 7/20/1958

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR CRAWFORD MO-IRON MO-
     JEFFERSON MO-LEWIS MO-LINCOLN MO-MADISON MO-MARION MO-PIKE
     MO-RALLS MO-REYNOLDS MO-ST. CHARLES MO-ST. FRANCOIS MO-ST.
     LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE MO-WASHINGTON MO.

     FLASH FLOOD WATCH THROUGH THIS EVENING FOR AUDRAIN MO-BOONE MO-
     CALLAWAY MO-COLE MO-FRANKLIN MO-GASCONADE MO-KNOX MO-
     MONITEAU MO-MONROE MO-MONTGOMERY MO-OSAGE MO-SHELBY MO-
     WARREN MO.

IL...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ADAMS IL-BOND IL-
     BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
     IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
     PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Jul 8, 4:01 AM CDT, 7 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
401 AM CDT WED JUL 8 2015

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-091200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
401 AM CDT WED JUL 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL IMPACT THE AREA THROUGH TONIGHT...SOME OF
WHICH MAY PRODUCE HEAVY RAINFALL. THERE IS A FLASH FLOOD WATCH IN
EFFECT.

ISOLATED SEVERE THUNDERSTORMS ARE ALSO POSSIBLE THIS AFTERNOON AND
EARLY EVENING ACROSS PORTIONS OF SOUTHEAST MISSOURI AND SOUTHWEST
ILLINOIS.

MAJOR FLOODING WILL CONTINUE ON ALL POINTS OF THE ILLINOIS RIVER
FROM LA GRANGE TO THE CONFLUENCE OF THE MISSISSIPPI RIVER THROUGH
THE MIDDLE OF THIS WEEK.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE THREAT OF THUNDERSTORMS WILL CONTINUE FOR PARTS OF THE AREA
THURSDAY AND FRIDAY AS WELL AS SUNDAY THROUGH TUESDAY.

MAJOR FLOODING WILL CONTINUE ON ALL POINTS ALONG THE ILLINOIS
RIVER FROM LA GRANGE TO THE CONFLUENCE OF THE MISSISSIPPI RIVER
THROUGH THE MIDDLE OF THIS WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ATTENTION IS REQUIRED. SPOTTERS ARE ENCOURAGED TO REPORT
RAINFALL AMOUNTS IN EXCESS OF AN INCH OR ANY FLOODING...IF
OBSERVED...TO THE NATIONAL WEATHER SERVICE.

TILLY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 10:57 PM CDTRiver Flood WarningLSXLewis29 hr
Jul 8, 10:15 AM CDTRiver Flood WarningLSXCallaway, Osage16 days
Jul 8, 10:15 AM CDTRiver Flood WarningLSXFranklin, Warren7 days
Jul 8, 10:15 AM CDTRiver Flood WarningLSXSaint Charles, Saint Louis8 days
Jul 8, 12:49 PM CDTRiver Flood WarningLSXMarion3 days
Jul 8, 2:18 PM CDTRiver Flood WarningLSXLincoln62 hr
Jul 8, 2:18 PM CDTRiver Flood WarningLSXLincoln5 days
Jul 8, 5:42 PM CDTTornado WarningLSXSaint Francois, Washington33 min

Nearby

River Flood Warnings in Missouri, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.